On congruences related to central binomial coefficients, harmonic and Lucas numbers


KOPARAL S. , ÖMÜR N.

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.5, pp.973-985, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.3906/mat-1504-16
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.973-985

Abstract

In this paper, using some combinatorial identities, we present new congruences involving central binomial coefficients and harmonic, Catalan, and Fibonacci numbers. For example, for an odd prime p, we have